# SDR QXEA0200951

- Difficulty date: July 10, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N497US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11173
- Aircraft time: 34,165 hours, 44,043 cycles
- System (JASC): 2420 · AC Generation System
- Part: Control Unit
- Part number: 914F5824
- Part serial: NE664
- Condition: Burned
- Location: Zone 200
- Part time: 9,746 hours, 10,883 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BOI-SMOKE IN COCKPIT-ELECTRICAL SMELL. FOUND STRONG BURNT SMELL FROM GENERATOR POWER CONTROL UNIT. NO OTHER DEFECTS NOTED. GROUND RAN ENGINES AND PERFORMED AC GENERATOR SYSTEM WITH NO DEFECTS NOTED. REPLACED EXTERNAL POWER CONTROL UNIT AND EXTERNAL POWER CONTACTOR. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
